# SDR SWAA950233

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 663.75, STRINGER 3R.  REPAIRED PER SWA RA 1-253-1260.
